Artículo

Carando, D.; Mazzitelli, M.; Ombrosi, S."Multilinear Marcinkiewicz-Zygmund Inequalities" (2019) Journal of Fourier Analysis and Applications. 25(1):51-85
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We extend to the multilinear setting classical inequalities of Marcinkiewicz and Zygmund on ℓ r -valued extensions of linear operators. We show that for certain 1 ≤ p, q 1 , ⋯ , q m , r≤ ∞, there is a constant C≥ 0 such that for every bounded multilinear operator T:Lq1(μ1)×⋯×Lqm(μm)→Lp(ν) and functions {fk11}k1=1n1⊂Lq1(μ1),⋯,{fkmm}km=1nm⊂Lqm(μm), the following inequality holds ∥(∑k1,⋯,km|T(fk11,⋯,fkmm)|r)1/r∥Lp(ν)≤C‖T‖∏i=1m∥(∑ki=1ni|fkii|r)1/r∥Lqi(μi).In some cases we also calculate the best constant C≥ 0 satisfying the previous inequality. We apply these results to obtain weighted vector-valued inequalities for multilinear Calderón-Zygmund operators. © 2017, Springer Science+Business Media, LLC.

Registro:

Documento: Artículo
Título:Multilinear Marcinkiewicz-Zygmund Inequalities
Autor:Carando, D.; Mazzitelli, M.; Ombrosi, S.
Filiación:Departamento de Matemática - Pab I, Facultad de Cs. Exactas y Naturales, Universidad de Buenos Aires, Buenos Aires, 1428, Argentina
IMAS-CONICET, Buenos Aires, Argentina
Instituto Balseiro, Universidad Nacional de Cuyo - C.N.E.A., Buenos Aires, Argentina
Departamento de Matemática, Centro Regional Universitario Bariloche, Universidad Nacional del Comahue, San Carlos de Bariloche, 8400, Argentina
Departamento de Matemática, Universidad Nacional del Sur, Bahía Blanca, 8000, Argentina
INMABB-CONICET, Bahía Blanca, Argentina
Palabras clave:Calderón-Zygmund operators; Multilinear operators; Vector-valued inequalities
Año:2019
Volumen:25
Número:1
Página de inicio:51
Página de fin:85
DOI: http://dx.doi.org/10.1007/s00041-017-9563-5
Handle:http://hdl.handle.net/20.500.12110/paper_10695869_v25_n1_p51_Carando
Título revista:Journal of Fourier Analysis and Applications
Título revista abreviado:J. Fourier Anal. Appl.
ISSN:10695869
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10695869_v25_n1_p51_Carando

Referencias:

  • Benea, C., Muscalu, C., Multiple vector valued inequalities via the helicoidal method (2016) Anal. PDE, 9, pp. 1931-1988
  • Benea, C., Muscalu, C., Quasi-Banach valued inequalities via the helicoidal method, , Preprint
  • Bergh, J., Interpolation Spaces (1976) An Introduction. Grund- Lehren Der Mathematischen Wissenschaften, 223. , L o ¨ fstr o ¨ m, J, Springer, Berlin
  • Boas, H., Majorant series (2000) J. Korean Math. Soc., 37 (2), pp. 321-337
  • Bombal, F., Pérez-García, D., Villanueva, I., Multilinear extensions of Grothendieck’s theorem (2004) Quart. J. Math., 55 (4), pp. 441-450
  • Bohnenblust, H.F., Hille, E., On the absolute convergence of Dirichlet series (1931) Ann. Math., 32 (3), pp. 600-622
  • Culiuc, A., Di Plinio, F., Ou, Y., Domination of multilinear singular integrals by positive sparse forms
  • Cruz-Uribe, D., Martell, J.M., Pérez, C., Extrapolation from A ∞ weights and applications (2004) J. Funct. Anal., 213 (2), pp. 412-439
  • Curbera, G., García-Cuerva, J., Martell, J.M., Pérez, C., Extrapolation with weights, rearrangement-invariant function spaces, modular inequalities and applications to singular integrals (2006) Adv. Math., 203, pp. 256-318
  • Davie, A.M., Quotient algebras of uniform algebras (1973) J. London Math. Soc., 7 (2), pp. 31-40
  • Defant, A., Floret, K., (1993) Tensor Norms and Operator Ideals, 176. , North-Holland Mathematics Studies, North-Holland Publishing Co., Amsterdam
  • Defant, A., Junge, M., Best constants and asymptotics of Marcinkiewicz-Zygmund inequalities (1997) Studia Math., 125 (3), pp. 271-287
  • Defant, A., Mastyło, M., Interpolation of Fremlin tensor products and Schur factorization of matrices (2012) J. Funct. Anal., 262, pp. 3981-3999
  • Defant, A., Sevilla-Peris, P., A new multilinear insight on littlewood’s 4/3-inequality (2009) J. Funct. Anal., 256 (5), pp. 1642-1664
  • Di Plinio, F., Ou, Y., Banach-valued multilinear singular integrals, , Preprint, To appear in Indiana Univ. Math. J
  • García-Cuerva, J., Rubio de Francia, J.L., (1985) Weighted Norm Inequalities and Related Topics, 116. , North-Holland Mathematics Studies, North-Holland Publishing Co., Amsterdam
  • Gasch, J., Maligranda, L., On vector-valued inequalities of Marcinkiewicz-Zygmund, Herz and Krivine type (1994) Math. Nachr., 167, pp. 95-129
  • Grafakos, L., Martell, J.M., Extrapolation of weighted norm inequalities for multivariable operators and applications (2004) J. Geom. Anal., 14 (1), pp. 19-46
  • Grafakos, L., Torres, R.H., Multilinear Calderón-Zygmund theory (2002) Adv. Math., 165 (1), pp. 124-164
  • Grafakos, L., Torres, R.H., Maximal operator and weighted norm inequalities for multilinear singular integrals (2002) Indiana Univ. Math. J., 51 (5), pp. 1261-1276
  • Herz, C., Theory of p -spaces with an application to convolution operators (1971) Trans. Am. Math. Soc., 154, pp. 69-82
  • Kaijser, S., Some results in the metric theory of tensor products (1978) Studia Math., 63 (2), pp. 157-170
  • Lerner, A., Ombrosi, S., Pérez, C., Torres, R., Trujillo-González, R., New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory (2009) Adv. Math., 220 (4), pp. 1222-1264
  • Marcinkiewicz, J., Zygmund, A., Quelques inégalités pour les opérations linéaires (1939) Fund. Math., 32, pp. 113-121
  • Pérez, C., Torres, R.H., Sharp maximal function estimates for multilinear singular integrals (2003) Contemp. Math., 320, pp. 323-333
  • Pietsch, A., (1980) Operator Ideals, , North-Holland Publishing Co., Amsterdam
  • Quefflec, H.H., Bohr’s vision of ordinary Dirichlet series; old and new results (1995) J. Anal., 3, pp. 43-60

Citas:

---------- APA ----------
Carando, D., Mazzitelli, M. & Ombrosi, S. (2019) . Multilinear Marcinkiewicz-Zygmund Inequalities. Journal of Fourier Analysis and Applications, 25(1), 51-85.
http://dx.doi.org/10.1007/s00041-017-9563-5
---------- CHICAGO ----------
Carando, D., Mazzitelli, M., Ombrosi, S. "Multilinear Marcinkiewicz-Zygmund Inequalities" . Journal of Fourier Analysis and Applications 25, no. 1 (2019) : 51-85.
http://dx.doi.org/10.1007/s00041-017-9563-5
---------- MLA ----------
Carando, D., Mazzitelli, M., Ombrosi, S. "Multilinear Marcinkiewicz-Zygmund Inequalities" . Journal of Fourier Analysis and Applications, vol. 25, no. 1, 2019, pp. 51-85.
http://dx.doi.org/10.1007/s00041-017-9563-5
---------- VANCOUVER ----------
Carando, D., Mazzitelli, M., Ombrosi, S. Multilinear Marcinkiewicz-Zygmund Inequalities. J. Fourier Anal. Appl. 2019;25(1):51-85.
http://dx.doi.org/10.1007/s00041-017-9563-5